BROWSE

Related Scientist

Researcher

김신영
기하학 수리물리 연구단
more info

On the deformation rigidity of smooth projective symmetric varieties with Picard number one

Cited 0 time in webofscience Cited 0 time in scopus
49 Viewed 9 Downloaded
Title
On the deformation rigidity of smooth projective symmetric varieties with Picard number one
Author(s)
Shin-Young Kim; Kyeong-Dong Park
Publication Date
2019-11
Journal
COMPTES RENDUS MATHEMATIQUE, v.357, no.11-12, pp.889 - 896
Publisher
ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Abstract
Symmetric varieties are normal equivariant open embeddings of symmetric homogeneous spaces and they are interesting examples of spherical varieties. The principal goal of this article is to study the rigidity under Kahler deformations of smooth projective symmetric varieties with Picard number one. (C) 2019 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved
URI
https://pr.ibs.re.kr/handle/8788114/6784
ISSN
1631-073X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2019_KDP_On the deformation rigidity of smooth projective symmetric varieties.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse